MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP120RUH
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Not Applicable (3189); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: according to the information received, the patient underwent explantation as a result of breast mastectomy/reconstruction.During the visual evaluation, a tear in the anterior aspect was noted measuring approximately 1.9 cm.Reason for device explant and/or reoperation: not applicable.(b)(4).
 
Event or Problem Description
On (b)(6) 2020, a 535cc artoura breast tissue expander that was returned to mentor for analysis was found to be deflated.The reason for explant was not provided, but with the information available, it was determined that the device was explanted as part of a staged reconstruction.There were no reports of any device issue or patient consequence, and multiple follow-up attempts were made without receiving a response.Mentor will report this event based on the analysis findings, and if any additional information is received in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
On january 22, 2021 after further review of file based on the information available no patient consequence and no adverse event was reported.Therefore, no further reports will be sent to the fda.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10624122
Report Number1645337-2020-12509
Device Sequence Number2793167
Product Code LCJ
UDI-Device Identifier00081317024385
UDI-Public00081317024385
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2023
Device Model NumberSMXP120RUH
Device Catalogue NumberSMXP120RUH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date10/03/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1